# SDR REXA2017030900340

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 21,498 hours, 13,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Part number: 3011790001129
- Condition: No Test
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED NOT DISPALYING; OK STATUS WHEN TESTED. R&R AED IN REF TO AMM 25-60-00 S/N OFF/ON NSN P/N ON/OFF 3011790-001129.
"
